# SDR DALA2025050603478

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50059
- Aircraft time: 8,768 hours, 3,958 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING F/A SAYS STRONG BURNING SMELL IN AFT GALLEY. LEAD F/A SAYS LIGHT SMELL IN FRONT GALLEY. C/W ODI CHECK LIST IAW A220 AMDS WORKCARD 0550-2001. NO ODORS NOTED. OK FOR SVC. (LP# 7505920)
